# SDR 01FDEA00415

- Difficulty date: June 7, 2001
- Submitted: June 12, 2001
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11
- Aircraft serial: 48421
- Aircraft time: 35,472 hours, 6,669 cycles
- System (JASC): 2700 · Flight Control System
- Part: Fairlead
- Part number: ACH712715
- Condition: Broken
- Location: Flight Control
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CONTROL CABLE FAIRLEAD FOUND BROKEN AT BS 575, RBL 30 BELOW FLOOR PANEL.
